# SDR HEEA083001

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N62127
- Make and model: Bell 206L-4
- Aircraft serial: 52023
- Aircraft time: 7,952 hours
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: DPUK0414
- Condition: Failed
- Location: Intelastart Comp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROCESSOR HAD ENGINE TORQUE FAULT. TROUBLESHOT WIRING IN AIRCRAFT, FOUND SPLICE AT J3 BAD, CAUSE FUSE TO BLOW.  INSTALLED SOLDER SLEEVE ON SHIELDED WIRES AND REPINNED CONNECTOR.
